# SDR QXEA200501310

- Difficulty date: September 17, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 4,865 hours, 3,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YYC - RIGHT WING LOWER SURFACE HAS CHAFED DAMAGE FROM THE FLAP HINGE FAIRING AT WS 128.  BLENDED CHAFFED AREA IAW CRJ-700 SRM 51-12-00-001-001-A01.  MATERIAL LOSS .002".  RESTORED FINISH.
